Dafalgan Odis - Acetaminophen - Myers Squibb
The drug brand named Dafalgan Odis contains generic salt-Acetaminophen and is manufactured by Bristol-Myers Squibb.
Dafalgan Odis is mainly associated with symptoms and indications-The International Classification of Diseases (ICD)- N02BE01-Paracetamol.
Available types of drugsTablets, Orally Disintegrating; Oral; Acetaminophen 500 mg
Medical categoriesHuman Drug
Analgetics (Acetaminophen, Salicylates, Codeine)
Analgesics (non-opioid) and antipyretics